| Catalog Number |
00514010200 |
| Medical Device Problem Codes |
Thermal Decomposition of Device (1071); Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/03/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This event is recorded by zimmer biomet under (b)(4).Once the investigation is complete, a follow up/final report will be submitted.
Event or Problem Description
It was reported that unit has no power.Evidence of burning was reported for the pim.The event occurred outside of surgery.There was no patient involvement.No adverse events were reported as a result of this malfunction.Due diligence is complete.No further information is available.
Event or Problem Description
No additional event information available.
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).This medwatch is being filed to relay additional information.Review of the most recent repair record determined the power inlet had failed, the unit would not power on and the power inlet module was replaced and resolved the reported issue.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.